# SDR DL76G081346

- Difficulty date: October 11, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 53,372 hours, 9,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Cracked
- Location: Right
- Component: Reheater, 1942744
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT PACK INOP ON BOTH APU AND ENG BLEEDS.  WORKED FINE ON APU AT GATE.  FAILED WHEN SWITCHED TO ENG BLEED.  AT GATE RT PACK CHECKED NORMAL WITH APU AIR.  FOUND TWO INCH CRACK IN RT HEAT EXCHANGER REHEATER.  REMOVED AND REPLACED REHEATER PER AMM.  LEAK CHECK GOOD, MPN 194274-4.
